MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC MICR-INTRODUCER; INTRODUCER CATHETER

VASCULAR SOLUTIONS, LLC MICR-INTRODUCER; INTRODUCER CATHETER
Model Number 7195V
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A manufacturing record review was completed and zero nonconformance's were found.A returned product evaluation was also completed and confirmed the complaint received.Two indents were found in the proximal shaft/distal hub of the sheath, consistent with tubing pinch during hub molding.The unit was flushed and found to leak, confirming the unit had holes in the side of the sheath where the indents were located.A non-conformance was initiated to further investigate the complaint received and document any applicable corrections.
 
Event or Problem Description
Micropuncture sheath was inserted into right arm fistula.Contrast was injected into micropuncture sheath.Contrast squirted out of hole in sheath, where the tube meets the hub.

Brand Name
MICR-INTRODUCER
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key8046873
Report Number2134812-2018-00081
Device Sequence Number19200818
Product Code DYB
UDI-Device IdentifierM2067195V0
UDI-PublicM2067195V0
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K1080913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2021
Device Model Number7195V
Device Lot Number625935
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2018
Initial Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR